MathSciNet Relay Station
MathSciNet bibliographic data
MR2382939 (2009a:62364) 62M10 (60H10 62M09)
Brockwell, Peter J.; Davis, Richard A.; Yang, Yu Estimation for nonnegative Lévy-driven Ornstein-Uhlenbeck processes. J. Appl. Probab. 44 (2007), no. 4, 977–989.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement